# SDR SIMA20160624002

- Difficulty date: June 24, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 30,872 hours, 22,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT CAUTION MESSAGE.  FLIGHTCREW PLACARDED OVERWING EXIT INDICATION SYS, MEL 5207.  DURING TROUBLESHOOTING OF RT EMERGENCY EXIT DOOR WARNING SYSTEM FOUND PROX SWITCH PX42 OUT OF RIG.  REMOVED AND REPLACED RT EMERGENCY DOOR PROX SENSOR PX42 IAW AMM 52-70-10 OPS CHECK GOOD.  MEL ITEM RESTORED.
